# SDR DALA2016102608011

- Difficulty date: January 12, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,264 hours, 33,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 31R IN AFT CARGO COMPARTMENT LOCATED BETWEEN FR 64 TO FR 65.  REPLACED STRINGER 31R LOCATED BELOW FR 64 TO FR 67 IN AFT CARGO COMPARTMENT AS PER SRM 51-72-11 AND DRAWING D53480505.
